# SDR DALA2019021961036

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946670) DURING INSPECTION FOUND ELONGATED HOLE WEB BTW BS 500F TO BS 500G AT S-26L AT FWD CARGO COMPARTMENT. REPLACED WEB BTW BS500F TO BS500G AT S-26L AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 PARA. 9 AND DWG 143A7505 REV.B.
